Publications of O. Lee

BACK TO COATI PUBLICATION INDEX

Publications of O. Lee

Articles in journal or book's chapters
  1. K. Kawarabayashi, O. Lee, and B. Reed. Removable cycles in non-bipartite graphs. Journal of Combinatorial Theory Ser. B, 99:30--38, 2009. [WWW ] [Abstract] [bibtex-entry]
     
  2. K. Kawarabayashi, O. Lee, B. Reed, and P. Wollan. A weaker version of Lovasz' path removable conjecture. Journal of Combinatorial Theory (Series B), 98:972-979, 2008. [bibtex-entry]
     

BACK TO COATI PUBLICATION INDEX



Last modified: Fri Oct 20 15:06:09 2017